Alert archive / Ohio / Tornado Warnings in 2009

Tornado Warning 19, NWS Wilmington, OH

May 30, 2009Ross County, Ohio

NWS Wilmington, OH issued this tornado warning at May 30, 2009, 9:45 PM EDT for Ross County, Ohio. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2009, 9:45 PM EDT (01:45 UTC)
Expired
May 30, 2009, 10:30 PM EDT
In force
45 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

County Ross County, OH

The radar

The Cincinnati radar (KILN), 83 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 7:29 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2009-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 500 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2009-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
500 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1374 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KILN 310145
TORILN
OHC141-310230-
/O.NEW.KILN.TO.W.0019.090531T0145Z-090531T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
945 PM EDT SAT MAY 30 2009

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN ROSS COUNTY IN SOUTHWEST OHIO...

* UNTIL 1030 PM EDT.

* AT 945 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR NORTH FOLK VILLAGE...MOVING SOUTHEAST AT 25
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHILLICOTHE...
  KINGSTON...

IN ADDITION...MASSIEVILLE...HALLSVILLE...SCIOTO TRAIL STATE PARK...
MOORESVILLE...LONDONDERRY AND RICHMOND DALE ARE NEAR THE PATH OF THIS
DANGEROUS THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.

&&

LAT...LON 3939 8274 3938 8275 3935 8274 3916 8276
      3915 8277 3916 8285 3931 8318 3932 8318
      3947 8309 3945 8274
TIME...MOT...LOC 0146Z 293DEG 21KT 3935 8302

$$

RYAN
2 follow-up statements
000 
WWUS51 KILN 310218
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1018 PM EDT SAT MAY 30 2009

OHC141-310230-
/O.CON.KILN.TO.W.0019.000000T0000Z-090531T0230Z/
ROSS OH-
1018 PM EDT SAT MAY 30 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR EASTERN
ROSS COUNTY...

AT 1018 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR LONDONDERRY...MOVING SOUTHEAST AT 25
MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN ROSS COUNTY...
INCLUDING LONDONDERRY AND RICHMOND DALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT.

&&

LAT...LON 3916 8276 3915 8277 3916 8281 3916 8286
      3926 8306 3945 8293 3945 8274 3939 8274
      3938 8275 3935 8274
TIME...MOT...LOC 0218Z 293DEG 21KT 3927 8280

$$

HATZOS
000 
WWUS51 KILN 310228
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1028 PM EDT SAT MAY 30 2009

OHC141-310238-
/O.EXP.KILN.TO.W.0019.000000T0000Z-090531T0230Z/
ROSS OH-
1028 PM EDT SAT MAY 30 2009

...THE TORNADO WARNING FOR EASTERN ROSS COUNTY WILL EXPIRE AT 1030 PM
EDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO
EXPIRE.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT.

LAT...LON 3916 8276 3915 8277 3916 8281 3916 8286
      3926 8306 3945 8293 3945 8274 3939 8274
      3938 8275 3935 8274
TIME...MOT...LOC 0228Z 293DEG 21KT 3924 8273

$$

HATZOS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 30, 7:44 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, May 30, 7:44 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
744 PM EDT SAT MAY 30 2009

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST ACROSS THE REGION THIS
EVENING AND MAY BRING SOME SHOWERS AND THUNDERSTORMS TO AREAS NEAR
AND SOUTH OF THE OHIO RIVER. HIGH PRESSURE WILL BUILD IN SUNDAY
AND MONDAY WITH DRY WEATHER.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
QUICK UPDATE AS CONVECTIVE ACTIVITY HAS QUIETED DOWN FOR THE
MOMENT. SVR CONVECTION DVLPG ALONG BNDRY ACRS LEWIS CO KY HAS
SHIFTED EAST AND OUT OF THE FCST AREA. ADDL WEAK CONVECTION
ATTEMPTING TO DVLP BACK ACRS CLERMONT CO.

MAIN FOCUS HOWEVER IS SHIFTING WEST INTO CNTRL ILLINOIS AND WRN
INDIANA IN ADVANCE OF SFC LO AND MID LVL VORT. CONVECTION HAS
INCREASED OVER THE LAST 60-90 MINUTES...AND ANTICIPATE THIS TREND
TO CONTINUE FURTHER SOUTHEAST OVER THE NEXT FEW HOURS AS 850 LLJ
NOSES INTO REGION BY MID EVNG. MESOANALYSIS INDCG MODERATELY
UNSTABLE ATMOSPHERE FROM CVG AREA WEST INTO SRN ILLINOIS WITH BL
SHEAR VALUES REMAIN INVOF 50-55 KTS AS WELL. AS MID LVL VORT
APPCHS FROM NORTHWEST OVER NEXT FEW HOURS...EXPECT ADDL CONVECTION
TO DVLP ALONG WARM FRONT/TD BNDRY. BNDRY CURRENTLY RUNNING FROM
IND METRO AREA SOUTHEAST TO NEAR KHAO...THEN CONTINUING E/SE
TOWARDS PIKETON. COULD SEE A TAD MORE MOVEMENT TO NORTH WRT
BNDRY...BUT DO NOT ANTICIPATE IT GETTING MUCH FURTHER NORTH THAN
CONNERSVILLE-WILMINGTON-CHILLICOTHE LINE. WBZERO VALUES REMAIN
STRONGLY SUPPORTIVE OF LRG HAIL AND PRESENCE OF BNDRY WILL
CONTINUE TO PROMOTE DIRECTIONAL SHEAR IN ITS VICINITY. AFTN FCST
STILL LOOKS GOOD. ONLY ADJUSTMENT I MAY MAKE WOULD BE TO NUDGE LO
CHC POPS SLIGHTLY FURTHER NORTH THRU DAY METRO. WILL SEE HOW
CONVECTION TO WEST EVOLVES BEFORE CONSIDERING THAT POSSIBILITY.
CNTRL OH LARGELY LOOKS TO BE IN THE CLR...KCMH TD SITTING AT 34
DEG AS OF 22Z.

AFTN FCST DISCUSSION FROM 316 PM FOLLOWS...

----------------------------------------------------------------

FOCUS FOR NEAR TERM IS CONVECTIVE DVLPMNT ACRS SRN FCST AREA LATE
THIS AFTN/EVNG...AND POTENTIAL FOR SVR WX. UNDER PTLY CLDY SKIES
THIS AFTN...TEMPS HAD WARMED INTO THE 70S.

AREA OF CONVECTION THAT DVLPD EARLY THIS MRNG IN THE MID
MISSISSIPPI VLY HAD MOVED SOUTHEAST INTO SRN INDIANA AND NORTH
CNTRL KY. ADDL CONVECTION HAD BEGUN TO FORM ALONG WARM FRONT/TD
BNDRY ACRS SRN INDIANA WITHIN THE LAST HOUR. THIS BNDRY EXTENDS
SOUTHEAST ACRS THE TRI STATE AND INTO SOUTH CNTRL OH...ROUGHLY
FROM FRANKLIN CO INDIANA ACRS THE NRN CVG METRO INTO PIKE CO.
SOUTH OF THE BNDRY...TDS HAD WARMED DRAMATICALLY INTO THE 50S
AND L60S AND THE ATMOSPHERE HAD BECOME UNSTABLE AS EVIDENCED BY
THE CU FIELD THAT HAD FORMED. NORTH OF THE BNDRY...ATMOSPHERE
REMAINED DRY AND STABLE WITH TDS HOLDING IN THE U30S AND 40S. THE
BNDRY IS REALLY GOING TO BE KEY IN DETERMINING THE NRN EXTENT OF
CONVECTION THAT DVLPS OVER THE NEXT FEW HOURS. HAVE TRENDED
TOWARDS RUC/NAM SOLNS IN SHORT TERM...WHICH LIFT BNDRY ANOTHER
10-20 MILES FURTHER NORTH THRU 00Z.

LAPS SOUNDINGS SOUTH OF THE BNDRY INDCG CAPES ALREADY IN THE
1500-2000 J/KG RANGE. BOTH RUC/NAM INDCG MLCAPE VALUES AROUND 2000
J/KG SOUTH OF THE BNDRY INTO THIS EVNG WHICH CONSIDERING CURRENT
TEMPS/TDS IN THIS AREA...THIS SEEMS REASONABLE. 0-3KM CAPES CLIMB
TO 150-200 J/KG THRU 00Z WITH LCL HGTS EXPECTED BTWN 1500-2000FT.
THESE VALUES WOULD CERTAINLY SUGGEST A POTENTIAL FOR STRONG LO LVL
UPDRAFTS. AS SFC LO APPCHS FROM NORTHWEST THIS EVNG...BL SHEAR
VALUES WILL INCREASE TO 40-50KTS ACRS THE SRN 1/2 FCST AREA.
WBZEROS INVOF FRNTL BNDRY HOVER BTWN 8-9KFT INTO THE EVNG...WHILE
FURTHER SOUTH ACRS NRN KY WHERE MID LVLS WILL BE WARMER WBZEROS
RISE TO JUST ABV 10KFT BY 00Z. MAX DELTA THETA-E VALUES ARE
MARGINAL INVOF THE BNDRY WHILE RISING INTO FAVORABLE 20-25K VALUES
SOUTH OF THE OHIO RIVER. THIS ALL SUGGESTS THAT SHOULD STORMS
ERUPT TO OUR SOUTHWEST OVER THE NEXT HOUR OR TWO...POTENTIAL FOR
SVR STORMS WILL BE MAXIMIZED NEAR AND SOUTH OF THE OHIO RIVER. ALL
THREE TYPES OF SVR WX WOULD APPEAR TO BE IN PLAY...A GREATER
POTENTIAL FOR ISOLD TORNADOES AND LRG HAIL INVOF THE BNDRY...WHILE
DMG WINDS WOULD BECOME A LARGER CONCERN FURTHER SOUTH WHERE
ATMOSPHERE IS MORE UNSTABLE.

WHILE ALL THE PARAMETERS SUGGEST POTENTIAL FOR SCT SVR TSTMS OVER
FAR SRN FCST AREA OVER THE NEXT 4-6 HOURS...AM A BIT CONCERNED
THAT BOTH RUC AND WRF MODELS HAD DVLPD MORE ROBUST CONVECTION
OVER SRN INDIANA BY 19Z THAN WHAT IS ACTUALLY OCCURRING. WILL BE
MAKING A LAST MINUTE DECISION REGARDING SVR WORDING IN THE ZONES
TO SEE WHAT EVOLVES OVER THE NEXT HOUR OR SO. WITH BNDRY A LITTLE
FURTHER TO THE NORTH...HAVE PUSHED POPS ABOUT 30-40 MILES FURTHER
NORTH THAN PREV FCST. HIGHEST POPS WILL BE EMPLOYED OVER FAR SW
FCST AREA AT 60 POPS...WITH CHC POPS FURTHER NORTH INTO THE CVG
METRO EAST TOWARDS PIKE/ROSS COS. FURTHER NORTH...BELIEVE AIRMASS
IS JUST TOO DRY TO SUPPORT ANY CONVECTION...AND COLD FRONT
DROPPING THRU GRT LKS WILL NOT ARRIVE UNTIL AFT DARK. AN Y
CONVECTION THAT DOES DVLP INTO SW FCST AREA WILL SHIFT INTO NE KY
AND SOUTH CNTRL OH THRU EVNG HOURS. POTENTIAL FOR SVR WILL EXIST
INTO THE MID EVNG BUT SHOULD DIMINISH THEREAFTER AS INSTABILITY
WEAKENS. CLOUDS WILL DEPART DURING THE SECOND HALF OF THE NIGHT AS
SFC HI PRES BUILDS IN FROM THE WEST WITH COOLER/DRIER AIRMASS.

TEMPS...GENERALLY FOLLOWED COOLER MET GUID WITH TEMPS DROPPING
INTO THE L/M50S ACRS FCST AREA BY DAYBREAK SUN.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
QUIET 24 HOURS AS SFC HI PRES MOVES SLOWLY EAST ACROSS THE REGION.
PLACEMENT OF THE CENTER OF SFC HI TO WEST ON SUN SHOULD KEEP A
PREDOMINANT NW FLO ACRS FCST AREA. UNSEASONABLY STRONG POLAR
VORTEX WILL SHIFT EAST FROM ONTARIO INTO NRN NEW ENGLAND BY SUN
NIGHT. THIS WILL KEEP NW FLO ALOFT ACRS THE REGION AS WELL ALONG
WITH A NICE SHOT OF CAA THRU THE DAY. EXPECT SOME REDVLPMNT TO CU
BY LATE MRNG WITH RESIDUAL LO LVL MOISTURE...BUT AS DRIER AIR
CONTINUES TO FILTER IN FROM THE NORTH THRU THE AFTN...EXPECT CU TO
DIMINISH AND SKIES TO BE MAINLY SUNNY.

SKIES WILL BE MAINLY CLR SUN NIGHT AS SFC HI SLIDES EAST OF THE
REGION. LO LVL WAA COMMENCES IMMEDIATELY SUN NIGHT WITH LIGHT SRLY
FLO DVLPG ON BACK SIDE OF HI PRES LATE. WITH COLD FRONT DROPPING
THRU WRN GRT LKS SUN NIGHT...MAY SEE SOME MID/HI LVL CLOUDS PILL
INTO WRN FCST AREA PRIOR TO DAYBREAK MON.

TEMPS...WITH LO LVL CAA EXPECTED FOR MUCH OF THE DAY...TRENDED
TEMPS TOWARDS COOLER MAV GUID WITH HIGHS MAINLY IN THE L/M70S.
TEMPS WILL LIKELY STILL REACH THE U70S SOUTH OF THE OHIO RIVER.
LOWS WILL DROP INTO THE L/M50S SUN NIGHT (U40S S/E OF CMH METRO)
WITH COOLEST TEMPS ACRS ERN FCST AREA.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
HAVE USED A BLEND OF HPC GUIDANCE AND THE 00Z ECMWF FOR THE LONG
TERM FORECAST.

SURFACE HIGH PRESSURE WILL MOVE EAST OF THE REGION ON MONDAY WHILE
LOW PRESSURE TRACKS ACROSS THE SOUTHERN GREAT LAKES. A COLD FRONT IN
ASSOCIATION WITH THIS LOW WILL SAG SLOWLY SE...APPROACHING THE FAR
NW CWFA LATE IN THE DAY. AN INCREASING WARM...MOIST SOUTHWESTERLY
FLOW OUT AHEAD OF THIS FRONT MAY BRING A SLIGHT CHANCE FOR SHOWERS
AND THUNDERSTORMS THERE. OTHERWISE...MOST OF THE AREA WILL
EXPERIENCE MOSTLY SUNNY SKIES AND WARM TEMPERATURES. HIGHS WILL
RANGE FROM THE LOWER 80S NE TO THE UPPER 80S SOUTHWEST.

FOR MONDAY NIGHT...A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS CAN
BE EXPECTED ACROSS THE FAR NRN FCST AREA IN THE VCNTY OF SLOWLY
MOVING FRONTAL BOUNDARY. IT SHOULD STAY DRY GENERALLY NORTH OF THE
OHIO RIVER.

AGAIN...GFS IS FASTER BRINGER AFOREMENTIONED COLD FRONT THROUGH THE
REGION TUESDAY AFTN AND NIGHT WHILE THE ECMWF AND HPC GUIDANCE ARE
MUCH SLOWER. WILL CONTINUE WITH THE SLOWER SOLUTION AT THIS POINT
GIVEN INITIAL MID LEVEL ZONAL FLOW. HENCE...WILL KEEP A CHANCE OF
SHOWERS AND THUNDERSTORMS IN THE FORECAST TUESDAY THROUGH WEDNESDAY.
A SLOWLY AMPLIFYING EASTERN NORTH AMERICAN MID LVL TROF WILL
EVENTUALLY VEER THE MID LVL FLOW ACRS THE GREAT LAKES TO A NWLY
PATTERN...ALLOWING THE FRONT TO MOVE SOUTH AWAY FROM THE REGION BY
WEDNESDAY NIGHT.

SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION ON THURSDAY.  THIS
HIGH WILL MOVE EAST OF THE AREA ON FRIDAY. MODELS INDICATE THAT A
FAST MOVING UPPER LEVEL DISTURBANCE MAY CROSS THE GREAT LAKES FRIDAY
NIGHT. THIS SYSTEM WILL LIKELY BE ASSOCIATED WITH A WEAK SFC TROF.
GIVEN THE TIME OF YEAR AND HOW FORECASTING CONVECTION WAY IN ADVANCE
IS VERY PROBLEMATIC...HAVE KEPT A SILENT 20 POP ACROSS THE NORTH CWFA
FOR FRIDAY NIGHT. HAVE GONE WITH PARTLY SUNNY CONDITIONS FOR
SATURDAY.

TEMPERATURES WILL BE WARM FOR MOST OF THE REGION ON TUESDAY...
FOLLOWED BY COOLER WX WEDNESDAY THROUGH THURSDAY. TEMPERATURES
WILL MODERATE INTO THE FIRST PART OF THE WEEKEND.

&&

.AVIATION /23Z SATURDAY THROUGH THURSDAY/...
BOUNDARY HAS MOVED NORTH THROUGH THE LATE AFTERNOON AND IS NORTH
OF OHIO RIVER. CONVECTION HAS DEVELOPED AND EXTENDS FROM CENTRAL
IL THROUGH INDIANA INTO WESTERN OHIO AND WEST VIRGINIA. SEVERE
WEATHER POTENTIAL WITH ANY THUNDERSTORMS THAT DEVELOP THROUGH
ABOUT 06Z. AREA OF THUNDERSTORMS SHOULD SLIDE SOUTHEAST AND EXIT
ALL TAF SITES BY ABOUT 06Z AS LOW PRESSURE AREA MOVES ACROSS THE
REGION TONIGHT. EXPECT VFR CONDITIONS AT TAF SITES EXCEPT MVFR IN
THUNDERSTORMS. ALSO...MVFR VSBYS POSSIBLE IN FOG KCVG AND KLUK
08Z-12Z SUN. HIGH PRESSURE WILL BUILD INTO THE OHIO VALLEY REGION ON
SUNDAY BRINGING VFR CONDITIONS WITH MOSTLY CLEAR SKIES. FEW CU
AROUND 4K FEET POSSIBLE KCMH AND KLCK AFT 14Z SUN.

OUTLOOK...THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY
THROUGH WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...RYAN
NEAR TERM...RYAN
SHORT TERM...RYAN
LONG TERM...HICKMAN
AVIATION...PARKER
Hazardous weather outlook, May 30, 7:35 PM EDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
735 PM EDT SAT MAY 30 2009

OHZ026-044>046-055-056-064-065-074-312345-
HARDIN-LOGAN-UNION OH-DELAWARE-FRANKLIN OH-LICKING-PICKAWAY-
FAIRFIELD-HOCKING-
735 PM EDT SAT MAY 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-312345-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-ADAMS-SCIOTO-
735 PM EDT SAT MAY 30 2009

...SEVERE THUNDERSTORM WATCH 316 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

INZ050-058-059-066-OHZ034-035-042-043-051>054-060>063-070>073-080-
082-312345-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MERCER-AUGLAIZE-DARKE-SHELBY-
MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
BUTLER-WARREN-CLINTON-ROSS-HIGHLAND-PIKE-
735 PM EDT SAT MAY 30 2009

...SEVERE THUNDERSTORM WATCH 317 IN EFFECT UNTIL 2 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

RYAN

In the hours before

Local storm report, May 30, 8:05 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
805 PM EDT SAT MAY 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             NEWTOWN                 39.12N 84.35W
05/30/2009  E0.88 INCH       HAMILTON           OH   TRAINED SPOTTER

&&

SFH
Local storm report, May 30, 8:13 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
813 PM EDT SAT MAY 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             5 NE MILFORD            39.22N 84.22W
05/30/2009  E0.88 INCH       CLERMONT           OH   TRAINED SPOTTER

            HAIL COVERING THE GROUND

&&

MJP
Local storm report, May 30, 8:37 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
837 PM EDT SAT MAY 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     HAIL             2 N WILMINGTON          39.47N 83.83W
05/30/2009  E0.75 INCH       CLINTON            OH   NWS EMPLOYEE

&&

MJP
Local storm report, May 30, 8:38 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
838 PM EDT SAT MAY 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     HAIL             1 N WILMINGTON          39.46N 83.83W
05/30/2009  E1.00 INCH       CLINTON            OH   NWS EMPLOYEE

&&

MJP
Local storm report, May 30, 8:51 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
851 PM EDT SAT MAY 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TORNADO          BETHEL                  38.96N 84.08W
05/30/2009                   CLERMONT           OH   TRAINED SPOTTER

            TORNADO REPORTED BY SPOTTER AT AROUND 844 PM

&&

MJP
Local storm report, May 30, 8:53 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
853 PM EDT SAT MAY 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TORNADO          WILMINGTON              39.44N 83.83W
05/30/2009                   CLINTON            OH   NWS EMPLOYEE

            TORNADO SIGHTED AT NWS OFFICE

&&

MJP

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:06 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Hamilton, Warren39 min
May 30, 8:21 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Highland39 min
May 30, 8:29 PM EDTSevere Thunderstorm WarningILNBrown, Clinton, Fayette, Highland61 min
May 30, 8:31 PM EDTTornado WarningILNClinton44 min
May 30, 8:33 PM EDTTornado WarningILNBrown, Clermont27 min
May 30, 8:40 PM EDTSevere Thunderstorm WarningILNScioto35 min
May 30, 8:44 PM EDTSevere Thunderstorm WarningILNWarren46 min
May 30, 8:54 PM EDTTornado WarningILNAdams, Brown, Clermont51 min
May 30, 8:58 PM EDTTornado WarningILNClinton, Fayette, Highland47 min
May 30, 9:01 PM EDTTornado WarningILNButler, Clermont, Hamilton, Warren29 min
May 30, 9:13 PM EDTSevere Thunderstorm WarningILNClinton, Warren24 min
May 30, 9:25 PM EDTSevere Thunderstorm WarningILNClinton50 min
May 30, 9:26 PM EDTTornado WarningILNBrown, Clermont, Clinton, Highland, Warren34 min
May 30, 9:32 PM EDTTornado WarningILNAdams, Brown, Scioto43 min
May 30, 9:32 PM EDTTornado WarningILNHighland, Pike, Ross43 min
May 30, 9:51 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren39 min
May 30, 9:57 PM EDTTornado WarningILNBrown, Highland33 min
May 30, 10:15 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland, Warren30 min
May 30, 10:17 PM EDTSevere Thunderstorm WarningILNPike43 min

Nearby

Tornado Warnings in Ohio, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.